Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Stomach cramps followed by diarrhea

Premium Questions

Dr. Albana Sejdini MD

in the stomach..plenty of gas and movements..mostly end up with soft stools. After release, sometimes followed by stomach cramps . ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Grzegorz Stanko MD

for the next 24 hours but then stopped on Wednesday which was followed by 2 days oh diarrhea . He has had stomach cramps the entire time and has had nothing but water and gatorade, and a few... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Swarnava Dattagupta MD

stomach cramps and diarrhoea . The cramps are constant. I had same problem in XXXXXXX a week ago ... started again.I currently have following medicines at home. 1. Nar TZ - Norfloxacin ,... View answer

Answered by : Dr. Swarnava Dattagupta ( General & Family Physician)
Dr. Grzegorz Stanko MD

For five days I have had stomach cramps . At first I was constipated ( a lifelong problem) then Going 2-3 times with stools that were soft. Now diahareah almost immediately after eating. Should I see ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Grzegorz Stanko MD

My 12 year old son has had diarehea and stomach cramps for almost 2 weeks. We have been following ... the constant cramping. ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

for the past three days I have been experiancing stomach cramps and stomach pressure, diarrhea, and difficulty to eat normally. Is this normal with following typhoid? Do you have any... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Akhtarhusain MD

in the morning and stand up its like gas is built up in my stomach and I can t stop the nasty burps..I feel so bloated and then will get horrible stomach cramps and intestinal spasms, followed... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. Irshad H Naqvi MD

Hi, My daughter of 4 years is having Diarrhoea..wiki - type 6. This started on Friday.. She had Enterogina for 3 days which eased it a bit, but today she s back to day 1. She has major cramps followed ... View answer

Answered by : Dr. Irshad H Naqvi ( Pediatrician)
Dr. Ramesh M.Vachharajani MD

Hi, I came home from work feeling nauseous and dry heaved for an hour. Stomach cramps followed ... if this settles my stomach? I have only taken fluids all day and now don t know if something... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

of stomach cramps. The following night my youngest started throwing up in the middle of the night but felt ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shafi Ullah Khan MD

stomach cramps and diarrhea are likely gastroenteritis how ever shortness of breath needs cardiac and pulmonary functions assessment.

Dr.  Shafi Ullah Khan MD

Hi, Your symptoms may be related to your menstruation, So you need to keep a monthly diarrhea record of your symptoms. Since that may happen in a condition called premenstrual syndrome. Other likely etiology...

Dr.    Mohammed Taher Ali MD

Hi Laura, Following are the side effects of Minocycline: Stomach cramps, diarrhea, dizziness, discoloration of the skin, allergy, sunburns, etc. Hope this answers your question, reply with thanks.